# SDR IPXA11164808

- Difficulty date: February 16, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- System (JASC): 2565 · Escape Slide
- Part: Switch
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE ARM LIGHT AND HORN SOUNDS CONSTANTLY.  DEFERRED DOOR SLIDE IAW MEL 52-11-01-3.  ASSIGNED 447256.   R & R THE MAIN CABIN SLIDE TEST SWITCH (39WN) IAW ESPM 20-45-22.  OPS CKS IAW MM 52-73-12-04.  REMOVED PLACARD.  NO REACTIVATION IAW DMP 52- 11-01-3 REQUIRED.
